# SDR U5QA20221107109

- Difficulty date: November 7, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N26JE
- Make and model: Cndair CL6002B16
- Aircraft serial: 5795
- Aircraft time: 1,798 hours, 754 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21199181
- Part serial: 125A0659
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DEPARTING, AIRCRAFT WOULD NOT PRESSURIZE. CABIN ALTITUDE CLIMBED WITH SAME RATE AS AIRCRAFT VERTICAL ASCENT RATE.  MX C/A:  R&R CABIN PRESSURE CONTROLLER IAW CL605 AMM 21-31-13, OPS TEST GOOD.
